# SDR AALA20000959

- Difficulty date: June 13, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - FLT 100 - FIRST CLASS GALLEY NR 1 SMOKES WHEN HEATED TO 375 DEGREES.  REPLACED FIRST CLASS GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
